# SDR DALA2025010600095

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0743409) AFT CARGO STA. 727-767 SPOTS OF CORROSION ON L/H ZEE CHANNEL AT LBL 24. REMOVED, FABRICATED AND INSTALLED NEW ZEE CHANNEL FROM L/H STA 727-767 IAW B737 SRM 53-00-53-2R-5.
